A generalization of the Lindeberg principle. Chatterjee, S. Ann. Probab., 34(6):2061–2076, 2006.
A generalization of the Lindeberg principle [link]Paper  doi  bibtex   
@article{MR2294976,
	Author = {Chatterjee, Sourav},
	Coden = {APBYAE},
	Date-Added = {2010-09-17 09:54:19 -0700},
	Date-Modified = {2010-09-17 09:54:53 -0700},
	Doi = {10.1214/009117906000000575},
	Fjournal = {The Annals of Probability},
	Issn = {0091-1798},
	Journal = {Ann. Probab.},
	Keywords = {CLT},
	Mrclass = {60F17 (15A52 60G09)},
	Mrnumber = {2294976 (2008c:60028)},
	Mrreviewer = {Rongfeng Sun},
	Number = {6},
	Pages = {2061--2076},
	Title = {A generalization of the {L}indeberg principle},
	Url = {http://dx.doi.org/10.1214/009117906000000575},
	Volume = {34},
	Year = {2006},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://www.ams.org/mathscinet-getitem?mr=2294976},
	Bdsk-Url-2 = {http://dx.doi.org/10.1214/009117906000000575}}
Downloads: 0